Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 61, NWS Green Bay, WI

July 21, 2016Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 5:20 AM CDT for Vilas County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 5:20 AM CDT (10:20 UTC)
Expired
Jul 21, 2016, 6:21 AM CDT
In force
61 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vilas County, WI

The radar

The Marquette radar (KMQT), 152 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:45 AM CDTTSTM WND DMGBoulder Junction, WINUMEROUS TREES AND POWERLINES DOWN THROUGHOUT MUCH OF THE COUNTY. SOME TREES DOWN ON HOUSES. WIND DAMAGE OCCURRED FROM APPROXIMATELY 515 AM TO 615 AM CDT BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 4:31 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

900 
WUUS53 KGRB 211020
SVRGRB
WIC125-211145-
/O.NEW.KGRB.SV.W.0061.160721T1020Z-160721T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
520 AM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VILAS COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 645 AM CDT

* AT 520 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MERCER...OR
  9 MILES NORTHEAST OF TURTLE FLAMBEAU FLOWAGE...MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...
  WINCHESTER...ARBOR VITAE...WOODRUFF...CONOVER...
  PRESQUE ISLE AND MANITOWISH WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4590 8905 4590 8918 4586 8918 4586 8930
      4590 8930 4590 9004 4598 9004 4599 8993
      4630 8993
TIME...MOT...LOC 1020Z 259DEG 42KT 4617 9004 

HAIL...0.75IN
WIND...60MPH
 
$$

KURIMSKI
4 follow-up statements
047 
WWUS53 KGRB 211036
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 AM CDT THU JUL 21 2016

WIC125-211145-
/O.CON.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
536 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR VILAS COUNTY...

AT 535 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BOULDER JUNCTION TO 8 MILES NORTHEAST OF LAC DU
FLAMBEAU...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...
WINCHESTER...ARBOR VITAE...WOODRUFF...CONOVER...
PRESQUE ISLE AND MANITOWISH WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4590 8905 4590 8918 4586 8918 4586 8930
      4590 8930 4590 9004 4598 9004 4599 8993
      4630 8993
TIME...MOT...LOC 1035Z 260DEG 43KT 4617 8968 4603 8973 

HAIL...0.75IN
WIND...60MPH
 
$$

KURIMSKI
080 
WWUS53 KGRB 211051
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
551 AM CDT THU JUL 21 2016

WIC125-211145-
/O.CON.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
551 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR VILAS COUNTY...

AT 551 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF BOULDER JUNCTION TO 11 MILES EAST OF
LAC DU FLAMBEAU...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  EAGLE RIVER AROUND 610 AM CDT. 
  PHELPS AROUND 625 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE LAND
O LAKES...ST GERMAIN...CONOVER...TROUT LAKE...LAC VIEUX
DESERT...ANVIL LAKE CAMPGROUND...STAR LAKE...SAYNER...ARBOR VITAE
AND WOODRUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4590 8905 4590 8918 4586 8918 4586 8930
      4590 8930 4590 9004 4598 9004 4599 8993
      4625 8965
TIME...MOT...LOC 1051Z 255DEG 45KT 4608 8944 4597 8964 

HAIL...0.75IN
WIND...60MPH
 
$$

KURIMSKI
905 
WWUS53 KGRB 211105
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 AM CDT THU JUL 21 2016

WIC125-211145-
/O.CON.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
605 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTHERN VILAS COUNTY...

AT 605 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF PHELPS TO 9 MILES EAST OF
SQUIRREL LAKE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...PHELPS...ARBOR VITAE...WOODRUFF...CONOVER...
LAND O LAKES...ST GERMAIN...LAC VIEUX DESERT...
ANVIL LAKE CAMPGROUND AND STAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4590 8905 4590 8918 4586 8918 4586 8930
      4590 8930 4590 8993 4599 8978 4600 8965
      4620 8938
TIME...MOT...LOC 1105Z 266DEG 29KT 4614 8918 4589 8970 

HAIL...0.75IN
WIND...60MPH
 
$$

KURIMSKI
301 
WWUS53 KGRB 211121
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
621 AM CDT THU JUL 21 2016

WIC125-211130-
/O.CAN.KGRB.SV.W.0061.000000T0000Z-160721T1145Z/
VILAS WI-
621 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VILAS COUNTY IS
CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL AND NORTHEASTERN WISCONSIN.

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4590 8905 4590 8918 4586 8918 4586 8930
      4590 8930 4590 8993 4599 8978 4600 8965
      4620 8938
TIME...MOT...LOC 1120Z 259DEG 42KT 4617 8892 4592 8945 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 21, 3:48 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
348 AM CDT THU JUL 21 2016

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 345 AM CDT Thu Jul 21 2016

A round of thunderstorms this morning...otherwise very warm and
humid the next several days. a little cooler and not as humid next
week.

The main band of westerlies will sag south a bit and deamplify
during the period. The warm and very humid air across the area
will gradually get displaced to the south by a series of frontal
systems and thunderstorm outflows. That will allow temperatures to
settle back closer to, but still above, normal levels by early
next week. Given the available moisture and numerous opportunities
for convection, precipitation amounts for the next week are likely
to be above normal.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 345 AM CDT Thu Jul 21 2016

Large, mature MCS is barreling southeast toward the area from
northwest Wisconsin. It is likely to affect the entire forecast
area this morning. Morning PoPs were based on radar trends. Severe
potential is a little less clear. System may tend to weaken as it
arrives. But any upticks in intensity could certainly result in a
threat for damaging winds.

The forecast becomes much less certain after the MCS moves
through. The models that were handling it (and it was certainly a
minority of them) suggest it will be the main show and the
potential for redevelopment this afternoon and evening is
minimal. Hard to completely go with that, so PoPs were trimmed
back in the wake of the MCS, but left some 20-30 PoPs in for the
afternoon and evening in case there is redevelopment.

After the arrival of rain-cooled air with the MCS outflow and
having considerable debris clouds to break through, max temps
needed to be trimmed. Updated apparent temperatures for the
afternoon were marginal at best for a Heat Advisory. After talking
things over with the forecaster at MKX, decided to drop the
advisory.

Friday looks to be a lull in the thunderstorm potential as the
boundary sags a little farther south of us with upper flow tilting
a little more WNW in advance of shortwave ridging approaching from
the west.

.LONG TERM...Friday Night Through Wednesday
Issued at 345 AM CDT Thu Jul 21 2016

Zonal upper level flow across southern Canada and the northern
CONUS is expected during this part of the forecast. Though the
models continued to show some differences in the timing of a mid
level trough and surface system moving through the area, Saturday
night appears to be the most likely time for thunderstorms over the
weekend. There should be plenty of time for the atmosphere to
destabilize Saturday afternoon ahead of the approaching cold front
so it looks like some of the storms will be strong, possibly
severe. Highs on Saturday and Sunday will be above normal, but
temperatures should be closer to normal for the early part of next
week, in the wake of the cold front.

The best bet for showers and storms during the rest of the long
term forecast looks to be on Wednesday with the approach of the
next significant mid level short wave.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 345 AM CDT Thu Jul 21 2016

Stratus deck with IFR and some low-end MVFR or IFR ceilings has
overspread the NW part of the forecast area. It looks like that
will advance across the rest of the area as well. Otherwise, the
main aviation hazard will be the thunderstorms this morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT THU JUL 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS
MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN.

A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS
MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE
STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN
WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT
AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS
EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM
THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS
AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP
MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE
LIMITED.

COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT
HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS
COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN
EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE
WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING
APPROPRIATE PRECAUTIONS TO REMAIN SAFE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK
WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS
CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES.

THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS
COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL
RAINFALL.

THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO
SOON TO DETERMINE THEIR SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING.

LMZ521-522-541>543-221100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING
THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A
HAZARD...ESPECIALLY ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE
WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY
NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY.

IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO
BOATERS AT TIMES.

SKOWRONSKI/MG

In the hours before

Special weather statement, Jul 21, 4:49 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT THU JUL 21 2016

WIZ005-010-018-211100-
LINCOLN WI-ONEIDA WI-VILAS WI-
449 AM CDT THU JUL 21 2016

...STRONG THUNDERSTORMS HEADED FOR VILAS...ONEIDA AND NORTHWESTERN
LINCOLN COUNTIES...

AT 447 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF ODANAH TO NEAR CLAM LAKE TO
NEAR COUDERAY. MOVEMENT WAS EAST AT 50 MPH.

THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OVER 50 MPH.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI...SQUIRREL LAKE AND WILLOW
RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.

LAT...LON 4614 8911 4568 8940 4526 9003 4527 9005
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0947Z 295DEG 45KT 4664 9050 4617 9080 4585 9127

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 4:49 AM CDTSpecial Weather StatementGRBOneida, Vilas71 min
Jul 21, 5:30 AM CDTSpecial Weather StatementGRBLincoln90 min
Jul 21, 5:54 AM CDTSpecial Weather StatementGRBOneida51 min
Jul 21, 6:16 AM CDTSpecial Weather StatementGRBLincoln, Marathon89 min
Jul 21, 6:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon24 min
Jul 21, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Oneida40 min
Jul 21, 6:49 AM CDTSevere Thunderstorm WarningGRBMarathon47 min
Jul 21, 6:54 AM CDTSevere Thunderstorm WarningGRBMarinette85 min
Jul 21, 6:59 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano91 min
Jul 21, 7:02 AM CDTSpecial Marine WarningGRB118 min
Jul 21, 7:08 AM CDTSpecial Weather StatementGRBWood52 min
Jul 21, 7:13 AM CDTSevere Thunderstorm WarningGRBPortage, Wood68 min
Jul 21, 7:16 AM CDTSevere Thunderstorm WarningGRBWaupaca89 min
Jul 21, 7:53 AM CDTSevere Thunderstorm WarningGRBBrown, Outagamie72 min
Jul 21, 7:55 AM CDTSevere Thunderstorm WarningGRBDoor65 min
Jul 21, 8:01 AM CDTSevere Thunderstorm WarningGRBWaushara52 min
Jul 21, 8:12 AM CDTSevere Thunderstorm WarningGRBKewaunee63 min
Jul 21, 8:16 AM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago74 min
Jul 21, 8:18 AM CDTSpecial Marine WarningGRB117 min
Jul 21, 8:39 AM CDTSevere Thunderstorm WarningGRBManitowoc81 min
Jul 21, 3:01 PM CDTSpecial Weather StatementGRBPortage, Wood44 min
Jul 21, 3:16 PM CDTSevere Thunderstorm WarningGRBWood59 min
Jul 21, 3:50 PM CDTSpecial Weather StatementGRBPortage40 min
Jul 21, 4:00 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara75 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.